UK-Muscle.co.uk Forum banner
1 - 4 of 4 Posts

·
Newbie Trainer
Joined
·
46 Posts
Discussion Starter · #1 ·
I was taking AI and did the usual PCT nolva and clomid...

I've had gyno behind my right nipple for a few years...

However since cycle and after taking the above it has shrunken in size, to almost dissapearing...

Question...

Was it the AI that would have shrunken it or the Nolva or Clomid?

Can i take say the AI for another couple of weeks say .5md ed and there is a chance it will disaapear completeley?

Is this advised and would there be any sides to this, as currently not on a course?

Thanks in advance.
 

·
Banned
Joined
·
14,412 Posts
It could be either mate but if it's physiological gyno it was probably the nolva as it has been shown in studies to be very effective at treating gyno, especially the lump type.

Personally i would carry on the nolva as a first option at 20mg ED for a few wks and see if there is any further reduction.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top